MAUDE Adverse Event Report: DEPUY MITEK LLC US GRASPER-GRABBER -NS; SUTURE/NEEDLE PASSER, REUSABLE

DEPUY MITEK LLC US GRASPER-GRABBER -NS; SUTURE/NEEDLE PASSER, REUSABLE
Model Number 270120
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during a arthroscopic shoulder stabilization procedure on (b)(6) 2021, it was observed that the jaw of the grasper-grabber device was not closing.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
GRASPER-GRABBER -NS
Common Device Name
SUTURE/NEEDLE PASSER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11819436
Report Number1221934-2021-01531
Device Sequence Number3149205
Product Code LXH
UDI-Device Identifier10886705013968
UDI-Public10886705013968
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number270120
Device Catalogue Number270120
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1